MathSciNet Relay Station
MathSciNet bibliographic data
MR225477 (37 #1070) 65.40
Hall, C. A.; Spanier, J. Nested bounds for the spectral radius. SIAM J. Numer. Anal. 5 1968 113–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement